MAUDE Adverse Event Report: NXSTAGE MEDICAL, INC. NXSTAGE SYSTEM ONE; HIGH PERMEABILITY HEMODIALYSIS SYSTEM

NXSTAGE MEDICAL, INC. NXSTAGE SYSTEM ONE; HIGH PERMEABILITY HEMODIALYSIS SYSTEM
Model Number CAR-170-C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943); Urticaria (2278)
Date of Event 02/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A report was received on 04 mar 2026 from the home therapy nurse (htn) of a 75 year old female patient with a medical history including hypertension and end stage renal disease, who stated the patient experienced hives, itchiness and difficulty breathing during a in-center hemodialysis treatment on (b)(6) 2026.Additional information was received on 06 mar 2026 from the htn who stated the patient was administered oxygen, methylprednisolone (solu-medrol) 125mg, and diphenhydramine (benadryl) 50mg intravenously.The patient was sent to the emergency room, evaluated and discharged.Following the event, the patient recovered without sequelae and continues to treat with the nxstage system.
 
Additional Manufacturer Narrative
A review of the device history record (dhr) was conducted which confirmed that the device met all quality criteria and manufacturing specifications prior to release.The event is consistent with a hypersensitivity type reaction.Hypersensitivity or allergic adverse reactions are known risks of hemodialysis.The nxstage user guide and instructions for use include allergic reaction as a potential risk associated with dialysis therapy and also include warnings to monitor for potential allergic reactions.Biocompatibility of the device has been established.The patient experienced an event consistent with a hypersensitivity reaction with the lot number (40977060) on one additional date.The event on (b)(6) 2026 is documented in mfr report # 3003464075-2026-00021.

Brand Name
NXSTAGE SYSTEM ONE
Common Device Name
HIGH PERMEABILITY HEMODIALYSIS SYSTEM
Manufacturer (Section D)
NXSTAGE MEDICAL, INC.
350 merrimack street
lawrence MA 01843
Manufacturer (Section G)
MEDIMEXICO S. DE R. L. DE C. V
av. valle imperial no. 10523
parque industrial valle sur
tijuana 22180
MX   22180
Manufacturer Contact
paula rogalski
nxstage medical, inc.
350 merrimack street
lawrence, MA 01843
9784505276
MDR Report Key24557754
Report Number3003464075-2026-00022
Device Sequence Number15668640
Product Code KDI
UDI-Device IdentifierM535CAR170C0
UDI-Public+M535CAR170C0/$$0426409770607
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K140526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2026
Device Model NumberCAR-170-C
Device Catalogue NumberCAR-170-C
Device Lot Number40977060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient Weight63 KG